Publication:
Excitation decay in one-dimensional disordered systems with paired traps

Loading...
Thumbnail Image
Identifiers
ISSN: 1098-0121 (print version)
ISSN: 1550-235X (online version)
Publication date
1995-01-01
Defense date
Advisors
Tutors
Journal Title
Journal ISSN
Volume Title
Publisher
American Physical Society
Impact
Google Scholar
Export
Research Projects
Organizational Units
Journal Issue
Abstract
Incoherent transport of excitations in one-dimensional disordered lattices with pairs of traps placed at random is studied by numerically solving the corresponding master equation. Results are compared to the case of lattices with the same concentration of unpaired traps, and it is found that pairing of traps causes a slowdown of the decay rate of both the mean square displacement and the survival probability of excitations. We suggest that this result is due to the presence of larger trap-free segments in the lattices with paired disorder, which implies that pairing of traps causes less disruption on the dynamics of excitations. In the conclusion we discuss the implications of our work, placing it in a more general context.
Description
Keywords
Bibliographic citation
Physical Review B, vol. 51, n. 1, 1 jan. 1995. Pp. 173–178